# SDR FDEA201001200197

- Difficulty date: January 20, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 58,836 hours, 13,392 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING SLAT RETRACT GOT LEVE 1 "SLAT DISAG" WITH ROLLING MOTION TO THE RT. COMPLIED WITH RED TABS AND RETURNED TO DTW DECLARING EMERGENCY   LANDING.  ACFT TOWED OFF RUNWAY.  FOUND RT SLAT ACT INBD LINE BROKEN. INSTALLED PERMANANT REPAIR TO SLAT HYD LINE IAW MM 20-10-01-2. REPAIRED LINE INSTALLED, AND LEAK CHECK NORMAL, OPS CHECK NORMAL IAW 27-82-00-0.  REMOVED AND REPLACED HYD SYS NR1 MANIFOLD FILTERS.  REPLACED NR 1 ENG HYD PUMP MANIFOLD FILTERS.  REPLACED NR 1 ENG RT AND LT EDPS, DUE TO HYD SYS FULLY DEPLEATED.  ALL OPS AND LEAK CHECK GOOD.  OK FOR SERVICE.
